Bulletin of the American Mathematical Society

Foreword

R. C. Archibald

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 38Number 1, Part 2 (1932), 3.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183495267

Mathematical Reviews number (MathSciNet)
MR1562315

Zentralblatt MATH identifier
0920.01016

Citation

Archibald, R. C. Foreword. Bull. Amer. Math. Soc. 38 (1932), 3. https://projecteuclid.org/euclid.bams/1183495267


Export citation